American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Marius Dadarlat. A stably contractible $C^\ast$-algebra which is not contractible. Proc. Amer. Math. Soc. 142 (2014) 3217-3220.
Abstract, references, and article information   
View Article: PDF

[2] Klaus Thomsen. The $C^*$-algebra of the exponential function. Proc. Amer. Math. Soc. 142 (2014) 181-189.
Abstract, references, and article information   
View Article: PDF

[3] Mostafa Esfahani Zadeh. A note on some classical results of Gromov-Lawson. Proc. Amer. Math. Soc. 140 (2012) 3663-3672.
Abstract, references, and article information   
View Article: PDF

[4] Berndt Brenken and Zhuang Niu. The C*-algebra of a partial isometry. Proc. Amer. Math. Soc. 140 (2012) 199-206. MR 2833532.
Abstract, references, and article information   
View Article: PDF

[5] You Qing Ji and Yuan Hang Zhang. A note on the topological stable rank of an ideal. Proc. Amer. Math. Soc. 139 (2011) 3999-4002. MR 2823045.
Abstract, references, and article information   
View Article: PDF

[6] Semail Ülgen Yildirim. $K$-exact groups and coarsely embeddable groups. Proc. Amer. Math. Soc. 137 (2009) 2393-2402. MR 2495274.
Abstract, references, and article information   
View Article: PDF

[7] Guyan Robertson. Boundary $C^*$-algebras for acylindrical groups. Proc. Amer. Math. Soc. 136 (2008) 3851-3860. MR 2425724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yifeng Xue. (APD)--property of $C^*$--algebras by extensions of $C^*$--algebras with (APD). Proc. Amer. Math. Soc. 135 (2007) 705-711. MR 2262866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vladimir Manuilov and Sergei Silvestrov. An invariant for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 2593-2598. MR 2213737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ryan J. Zerr. On character groups arising from dimension groups. Proc. Amer. Math. Soc. 134 (2006) 1849-1856. MR 2207502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vahid Shirbisheh. K-theory tools for local and asymptotic cyclic cohomology. Proc. Amer. Math. Soc. 133 (2005) 1185-1195. MR 2117221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dan Kucerovsky. Commutative subalgebras of the corona. Proc. Amer. Math. Soc. 132 (2004) 3027-3034. MR 2063124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Fabio Nicola. $K$-theory of $\mathrm{SG}$-pseudo-differential algebras. Proc. Amer. Math. Soc. 131 (2003) 2841-2848. MR 1974341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wojciech Szymanski. On semiprojectivity of $C^*$-algebras of directed graphs. Proc. Amer. Math. Soc. 130 (2002) 1391-1399. MR 1879962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Klaus Thomsen. On absorbing extensions. Proc. Amer. Math. Soc. 129 (2001) 1409-1417. MR 1814167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kazunori Kodaka and Hiroyuki Osaka. FS-property for $C^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 999-1003. MR 1814139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nathanial P. Brown. Topological entropy, embeddings and unitaries in nuclear quasidiagonal $C^*$-algebras. Proc. Amer. Math. Soc. 128 (2000) 2603-2609. MR 1664305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Lauter. The length of $C^\ast$-algebras of $\mathrm{b}$-pseudodifferential operators. Proc. Amer. Math. Soc. 128 (2000) 1955-1961. MR 1694871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bertrand Monthubert. Errata to ``Pseudodifferential calculus on manifolds with corners and groupoids''. Proc. Amer. Math. Soc. 128 (2000) 627 - 627. MR 1716825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bertrand Monthubert. Pseudodifferential calculus on manifolds with corners and groupoids. Proc. Amer. Math. Soc. 127 (1999) 2871-2881. MR 1600121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Liangqing Li. Cellular filtration of K-theory and determinants of $C^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 2637-2642. MR 1389529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carla Farsi and Neil Watling. Fixed point subalgebras of rational higher-dimensional non-commutative tori . Proc. Amer. Math. Soc. 125 (1997) 209-217. MR 1350941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Don Hadwin and Terry A. Loring. Normal operators in $C*$-algebras without nice approximants. Proc. Amer. Math. Soc. 125 (1997) 159-161. MR 1371125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Valentin Deaconu. Generalized Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 3427-3435. MR 1343688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. Ara and E. Pardo. Refinement monoids with weak comparability and applications to regular rings and $C*$-algebras . Proc. Amer. Math. Soc. 124 (1996) 715-720. MR 1301484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xinhui Jiang. On Fredholm operators in quarter-plane Toeplitz algebras . Proc. Amer. Math. Soc. 123 (1995) 2823-2830. MR 1264816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Berndt Brenken. $K$-groups of solenoidal algebras. I . Proc. Amer. Math. Soc. 123 (1995) 1457-1464. MR 1231292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gabriel Nagy. On the $K$-groups of certain $C\sp *$-algebras used in $E$-theory . Proc. Amer. Math. Soc. 122 (1994) 1125-1131. MR 1209099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marius Dădărlat. A suspension theorem for continuous trace $C\sp *$-algebras . Proc. Amer. Math. Soc. 120 (1994) 761-769. MR 1166354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Carla Farsi. Topological orbifolds . Proc. Amer. Math. Soc. 119 (1993) 761-764. MR 1198455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2